# SDR AALA981462

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49335
- System (JASC): 2613 · Overheat Detection
- Part: Sensors
- Part number: 4TL1413D
- Condition: Malfunctioned
- Location: Tail Compartment
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT T0071 - SHORTLY AFTER TAKEOFF, TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  APU WAS NOT RUNNING.  DURING PERFORMANCE OF CHECK LIST, THE LIGHT EXTINGUISHED.  REPLACED LEFT AND RIGHT HIGH TEMPERATURE SENSORS IN TAIL.  RAN ENGINES AT POWER FOR 5 MINUTES.  NO LIGHT NOTED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
